Alert archive / New York / Special Weather Statements in 2015

Special Weather Statement, NWS Buffalo, NY

January 6, 2015Jefferson County, New York

NWS Buffalo, NY issued this special weather statement at Jan 6, 2015, 8:23 PM EST for Jefferson County, New York. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 6, 2015, 8:23 PM EST (01:23 UTC)
Expired
Jan 6, 2015, 9:15 PM EST
In force
52 min
Issued by
NWS Buffalo, NY

County Jefferson County, NY

The radar

The Ft Drum radar (KTYX), 34 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WWUS81 KBUF 070123
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
823 PM EST TUE JAN 6 2015

NYZ006>008-070215-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
823 PM EST TUE JAN 6 2015

...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT SOUTHERN JEFFERSON AND 
LEWIS TO NORTHERN OSWEGO COUNTIES THIS EVENING...

* AT 813 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 2   
  INCHES PER HOUR...AND VISIBILITY OF A QUARTER OF A MILE OR LESS.   
  THIS LAKE EFFECT SNOW BAND WAS LOCATED FROM HENDERSON BAY TO 
WATERTOWN AND FOR DRUM. THE SNOW BAND WILL SETTLE SOUTH THROUGH 10PM.

* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE... 
  SACKETS HARBOR...
  WATERTOWN AND FORT DRUM...
  CALCIUM AND BARNES CORNERS...
  ADAMS AND COPENHAGEN...
  MANNSVILLE AND WORTH...

THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 38 AND 48.

DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.

LAT...LON 4362 7621 4380 7624 4384 7631 4387 7631
      4391 7622 4390 7620 4387 7621 4390 7614
      4394 7615 4398 7622 4392 7638 4421 7554
      4414 7537 4388 7529

$$

SMITH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jan 6, 7:25 PM EST, 58 minutes earlier.

Area forecast discussion, Jan 6, 7:25 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
725 PM EST TUE JAN 6 2015

.SYNOPSIS...
TEMPERATURES WILL AVERAGE WELL BELOW NORMAL THIS WEEK AS SEVERAL
SURGES OF ARCTIC AIR POUR SOUTHWARD FROM CENTRAL AND EASTERN CANADA.
THE FRIGID AIR WILL FUEL ANOTHER ROUND OF SIGNIFICANT LAKE EFFECT
SNOWS EAST OF THE LAKES TONIGHT AND EARLY WEDNESDAY...WITH THE
REMAINDER OF THE REGION ALSO LIKELY TO EXPERIENCE A BURST OF SNOW
WEDNESDAY MORNING AS AN ARCTIC COLD FRONT PASSES THROUGH THE REGION.
BEHIND THIS FRONT...TEMPERATURES WILL FALL THROUGH THE SINGLE DIGITS
DURING THE COURSE OF WEDNESDAY...AND WILL COMBINE WITH WINDY
CONDITIONS TO PRODUCE DANGEROUSLY COLD WIND CHILLS THAT WILL LAST
INTO THURSDAY MORNING. LAKE EFFECT SNOW WILL LIKELY LINGER SOUTHEAST
OF THE LAKES WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
BROAD CYCLONIC FLOW OVER THE FORECAST AREA WILL PERSIST OVERNIGHT
WITH 850 MB TEMPERATURES HOVERING AROUND -18C. SYNOPTIC MOISTURE IN
THE INCREASING SOUTHWESTERLY LOW-LEVEL FLOW WILL ALLOW ORGANIZED
LAKE EFFECT SNOW BANDS TO DEVELOP OFF OF BOTH LAKES ERIE AND ONTARIO
OVERNIGHT INTO EARLY WEDNESDAY MORNING. LAKE EFFECT SNOW WARNINGS
AND ADVISORIES REMAIN IN PLACE EAST OF BOTH LAKES. BY WEDNESDAY
MORNING...A SHORTWAVE CURRENTLY SEEN ON WV IMAGERY NORTH OF
MINNESOTA WILL PIVOT ACROSS THE LOWER GREAT LAKES...FORCING AN
ARCTIC FRONT ACROSS THE FORECAST AREA...BRINGING SINGLE DIGIT
TEMPERATURES BY WEDNESDAY AFTERNOON AND BITTER WIND CHILLS. A WIND
CHILL ADVISORY REMAINS IN EFFECT FOR WEDNESDAY ACROSS THE FORECAST
AREA.

OFF OF LAKE ERIE...A BAND OF LAKE EFFECT SNOW CONTINUES TO BECOME
BETTER ORGANIZED THIS EVENING ACROSS SOUTHERN ERIE COUNTY EXTENDING
INTO NORTHWEST WYOMING/SOUTHWEST GENESEE COUNTIES. SNOWFALL RATES
MAY BE UP TO 2 INCHES PER HOUR IN THIS BAND. LATEST MESOSCALE MODEL
GUIDANCE AND UPSTREAM RADAR TRENDS CONTINUE TO SUGGEST THIS BAND MAY
CREEP A FEW MILES FARTHER NORTH THROUGH LATE EVENING BEFORE DRIFTING
BACK SOUTH AGAIN OVERNIGHT. THIS WILL BRING HEAVY SNOW INTO SOME OF
THE BUFFALO SOUTHTOWNS FOR A FEW HOURS THIS EVENING. THE FLOW AHEAD
OF THE APPROACHING WAVE WILL SLOWLY TURN MORE WESTERLY AFTER
MIDNIGHT...AND THUS THE BAND IS EXPECTED TO START PUSHING SOUTH
AFTER MIDNIGHT...SPREADING HEAVY SNOW ACROSS THE WESTERN SOUTHERN
TIER. OVERALL PARAMETERS OFF OF LAKE ERIE ARE FAIRLY IMPRESSIVE AS
LAKE EQUILIBRIUM LEVELS PUSH 13KFT OVERNIGHT AND THE DENDRITIC ZONE
WILL BE RIGHT NEAR THE SURFACE WITH AMPLE LOW-LEVEL OMEGA. EXPECT
SNOW ACCUMULATIONS WILL RANGE FROM ADVISORY LEVEL OF 4 TO 7 INCHES
ACROSS THE BUFFALO SOUTHTOWNS UP TO WARNING AMOUNTS UP TO A FOOT OR
SO ACROSS THE WESTERN SOUTHERN TIER AND SOUTHERN ERIE COUNTY. FOR
THE DOWNTOWN BUFFALO AREA AND THE BUFFALO NORTHTOWNS...NOT EXPECTING
MUCH...IF ANY...IMPACT FROM THE LAKE EFFECT SNOW OVERNIGHT.

OFF OF LAKE ONTARIO...THERE HAS BEEN A SPLIT BAND OVER THE PAST FEW
HOURS...BUT NOW THE NORTHERN BAND IS TAKING OVER AS DOMINANT. THIS
BAND WILL REMAIN NEAR WATERTOWN THROUGH THE EVENING BEFORE SLOWLY
SETTLING INTO A POSITION FROM NEAR ADAMS TO CARTHAGE OVERNIGHT. LAKE
EFFECT SNOW PARAMETERS OFF OF LAKE ONTARIO ARE EVEN MORE IMPRESSIVE
THAN LAKE ERIE...WITH LAKE EQUILIBRIUM LEVELS PUSHING OVER
15KFT...EVEN STRONGER LOW-LEVEL OMEGA AND PLENTY OF SYNOPTIC
MOISTURE AROUND TO WORK WITH. THE HIGHEST SNOW ACCUMULATIONS OF 1 TO
2 FEET ARE MAINLY EXPECTED TO IMPACT WATERTOWN AND AREAS SOUTH INTO
THE NORTHERN TUG HILL REGION. LOCAL AMOUNTS OF UP TO 3 FEET APPEAR
POSSIBLE IN THE MOST PERSISTENT BANDS...WHICH ARE MOST LIKELY FROM
ADAMS TO CARTHAGE. GIVEN THE STRONG DYNAMICS SNOWFALL RATES MAY PUSH
5 INCHES PER HOUR. WARNING LEVEL SNOW ACCUMULATIONS IN OSWEGO COUNTY
ARE LIKELY TO BE LIMITED TO JUST THE NORTHERN TIER OF THE
COUNTY...WITH PLACES LIKE OSWEGO AND FULTON PICKING UP ON A FEW
INCHES TOWARD WEDNESDAY MORNING AS THE BAND STARTS TO SETTLE
SOUTHWARD.

ARCTIC FRONTAL PASSAGE...AN ARCTIC FRONT WILL ROLL THROUGH THE
FORECAST AREA EARLY WEDNESDAY MORNING. WITH RESPECT TO THE LAKE
EFFECT SNOWFALL...THIS FRONTAL PASSAGE WILL PUSH THE LAKE EFFECT
BANDS SOUTHWARD QUICKLY WEDNESDAY MORNING. THE LAKE ONTARIO BAND
WILL BE INTERESTING TO WATCH...AS IT COULD COMBINE WITH A BURST OF
SNOW ALONG THE ARCTIC FRONT AS IT PUSHES ONSHORE SOUTH OF THE LAKE.
A QUICK BURST...AN HOUR OR SO...OF VERY HEAVY SNOWFALL IS POSSIBLE
FOR LOCATIONS SOUTH OF LAKE ONTARIO...FROM THE BUFFALO/NIAGARA FALLS
AREA ACROSS TO ROCHESTER TO FULTON AND OSWEGO. LATEST HIGH
RESOLUTIONS MODELS CONTINUE TO DEPICT THE TIMING OF THIS BURST OF
SNOW COULD COINCIDE WITH THE MORNING RUSH HOUR FOR THE BUFFALO AND
ROCHESTER METRO AREA. SNOW ACCUMULATIONS ARE NOT EXPECTED TO BE MORE
THAN AN QUICK INCH OR TWO...BUT THE INTENSITY AND TIMING WITH RUSH
HOUR COULD PROVE IMPACTFUL. WILL HAVE TO CONTINUE TO MONITOR HOW
THIS THREAT WILL EVOLVE. ONCE THE ARCTIC FRONT PUSHES ACROSS THE
AREA...THE FLOW WILL BECOME NORTHWESTERLY...WITH MULTIBANDED LAKE
EFFECT SNOW EXPECTED SOUTH OF LAKE ONTARIO FROM ROCHESTER ACROSS TO
FULTON. THIS WILL PRODUCE AT LEAST A FEW MORE INCHES OF SNOW FROM
THE AFTERNOON INTO THE EVENING...AND WHEN COMBINED WITH THE ARCTIC
FRONTAL SNOW MAY PUSH AMOUNTS INTO THE 4-8 INCH RANGE FROM ROCHESTER
TO WAYNE AND NORTHERN CAYUGA COUNTIES. WITH THIS IN MIND WE HAVE
ADDED AN ADVISORY IN THIS AREA. DESPITE THE EXTREME INSTABILITY...
WARNING AMOUNTS ARE NOT LIKELY IN THE NORTHWEST FLOW REGIME. THE
MAIN LIMITING FACTOR FOR ANY TRULY HEAVY LAKE EFFECT ON WEDNESDAY IS
THAT TEMPERATURES WILL BE COLD ENOUGH TO GET BELOW THE DENDRITIC
GROWTH ZONE...WHICH WOULD DIMINISH FLAKE SIZE AND LIMIT SNOW RATIOS.
THE AIRMASS ALSO DRIES OUT QUICKLY.

WINDCHILLS AND TEMPERATURES...THE HIGH TEMPERATURE ON WEDNESDAY WILL
OCCUR FIRST THING IN THE MORNING AND WILL SADLY ONLY BE IN THE LOW
TEENS. TEMPERATURES WILL FALL BEHIND THE ARCTIC FRONT THROUGH THE
DAY...WITH SINGLE DIGITS EXPECTED BY MID-AFTERNOON. WINDS OF 20 TO
30 MPH WILL HAVE WIND CHILLS AVERAGE AROUND 20 DEGREES BELOW ZERO
THROUGH WEDNESDAY NIGHT. WIND CHILLS WILL BE EVEN COLDER ACROSS THE
NORTH COUNTRY AND APPROACH -35F WEDNESDAY NIGHT. WITH THIS IN MIND
WE UPGRADED JEFFERSON AND LEWIS COUNTIES TO A WIND CHILL WARNING.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
TEMPERATURE WILL AVERAGE WELL BELOW NORMAL THROUGH THE WEEK AS AN
EXAGGERATED +PNA PATTERN WILL BE LOCKED IN PLACE ACROSS NORTH
AMERICA. THIS HEMISPHERIC PATTERN WILL INCLUDE THE NOTORIOUS AND
RECENTLY MISUNDERSTOOD POLAR VORTEX THAT WILL BECOME RE-ESTABLISHED
OVER HUDSON BAY...WHILE PRONOUNCED RIDGING WILL EXTEND FROM THE
AMERICAN SOUTHWEST POLEWARD TO THE BEAUFORT SEA. THE PRODUCT OF THIS
SCENARIO WILL BE AN UNRELENTING CROSS POLAR FLOW THAT WILL
CONTINUALLY FEED FRESH ARCTIC AIR FROM SIBERIA ACROSS NUNAVUT TO THE
EASTERN HALF OF CANADA. THE COLDEST AIR IN THE NORTHERN HEMISPHERE
IS ALREADY FOUND OVER OUR NEIGHBORING COUNTRY...AND THE OUTLINED
TEMPLATE WILL GUARANTEE THAT IT WILL STAY THAT WAY FOR THE
FORESEEABLE FUTURE.

NOW THAT WE HAVE ESTABLISHED THAT COLD WEATHER IS HERE TO STAY
THROUGH THE PERIOD...ITS TIME TO LOOK AT THE CONSEQUENCES...
INCLUDING PERSISTENT SNOWFALLS AND BONE NUMBING WIND CHILLS.

A VIGOROUS SHORTWAVE SEEN OVER NORTHERN MANITOBA EARLY THIS MORNING
WILL CHARGE SOUTHEAST ACROSS THE GREAT LAKES LATE TODAY AND TONIGHT
BEFORE CROSSING OUR REGION ON WEDNESDAY. THIS WILL PUSH THE NEXT
ARCTIC FRONT THROUGH OUR FORECAST AREA WITH BOREAL WINDS TO 35 MPH
AND SUB -20C H925 TEMPERATURES GENERATING DANGEROUSLY LOW WIND CHILL
VALUES OF 15 TO 20 BELOW OVER THE WESTERN COUNTIES AND 20 TO 25
BELOW ACROSS THE NORTH COUNTRY. HAVE ISSUED A WIND CHILL ADVISORY
FOR THE ENTIRE CWA TO COVER THESE CONDITIONS.

WHILE THE FRONTAL PASSAGE WILL BRING AN IMMEDIATE CESSATION TO THE
POUNDING LAKE SNOWS EAST OF BOTH LAKES...AT THE SAME TIME...THE BULK
OF OUR REGION WILL EXPERIENCE A ONE TO TWO HOUR BURST OF MODERATE TO
HEAVY SNOW AS A RESULT OF THE STRONG H925-700 FRONTOGENETIC FORCING.
THIS SHOT OF SNOW COULD BE ACCOMPANIED BY SOME THUNDER AND LIGHTNING
AS WELL. EVEN THOUGH IT WILL THEORETICALLY BE TOO COLD FOR ANY REAL
GRAUPEL PRODUCTION IN THE MIXED PHASE PORTION OF THE CLOUD COVER...
IT IS NOT OUT OF THE QUESTION THAT THE GUSTY WINDS AND STRENGTH OF
THE OVERLYING DYNAMICS ASSOCIATED WITH THE FRONT COULD PROMOTE SOME
ELECTRIFICATION. AS NORTHWESTERLY WINDS THROUGH THE LOWER PORTION OF
THE BOUNDARY LAYER ALIGN AND THE POLAR AIRMASS DEEPENS IN THE WAKE
OF THE FRONT...MULTIPLE BANDS OF LAKE EFFECT SNOW WILL SPRAY ACROSS
ALL OF THE WESTERN COUNTIES. THE NUMEROUS FINGERS OF LAKE SNOW WILL
BE SOMEWHAT OROGRAPHICALLY ENHANCED WELL INLAND FROM THE LAKES...AND
FOR SITES WEST OF THE GENESEE VALLEY...THERE WILL BE THE LIKELIHOOD
FOR SOME UPSTREAM PRIMING OFF GEORGIAN BAY. FORTUNATELY FOR OUR
FORECAST AREA...HEAVIER LAKE SNOWS SUPPORTED BY A MORE SIGNIFICANT
CONNECTION TO LAKES HURON AND SUPERIOR SHOULD TARGET NORTHWEST
PENNSYLVANIA AND/OR NORTHEAST OHIO. SNOWFALL AMOUNTS WILL AVERAGE 1
TO 3 INCHES ACROSS THE WESTERN COUNTIES WITH 3 TO 5 INCH AMOUNTS
LIKELY OVER CHAUTAUQUA/CATTARAUGUS COUNTIES AND SOUTHEAST OF LAKE
ONTARIO. WILL HOLD OFF ON ISSUING ANY ADVISORIES FOR THIS SNOWFALL
UNTIL CONFIDENCE INCREASES.

IN TERMS OF TEMPERATURES...MERCURY READINGS THAT WILL START OFF IN
THE UPPER SINGLE DIGITS TO LOW TEENS EARLY WEDNESDAY MORNING WILL
DROP TOWARDS ZERO DURING THE COURSE OF THE AFTERNOON. SITES ACROSS
THE NORTH COUNTRY SHOULD BE ABLE TO ACHIEVE SUB-ZERO READINGS BY MID
TO LATE AFTERNOON. AS MENTIONED EARLIER...THESE TEMPERATURES WILL
COMBINE WITH GUSTY WINDS TO PRODUCE BITTERLY COLD WIND CHILLS.

WHILE ARCTIC HIGH PRESSURE BUILDING ACROSS THE OHIO VALLEY WEDNESDAY
NIGHT WILL INITIATE A NOMINAL WARM ADVECTIVE PATTERN OVER THE LOWER
GREAT LAKES...THEREBY PUSHING THE CORE OF THE FRIGID AIRMASS ACROSS
THE ST LAWRENCE VALLEY...TEMPERATURES ACROSS OUR REGION WILL BOTTOM
OUT WITHIN A FEW DEGREES OF ZERO. ACROSS THE NORTH COUNTRY...
READINGS SHOULD BE ABLE TO DROP TO BETWEEN 5 AND 10 BELOW. THE
ASSOCIATED WIND CHILL VALUES WILL AVERAGE 15 TO 20 BELOW OVER THE
BULK OF WESTERN NEW YORK AND 20 TO 25 BELOW EAST OF LAKE ONTARIO.
THE AFOREMENTIONED WIND CHILL ADVISORY WILL REMAIN IN EFFECT THROUGH
THIS TIME FRAME. IN TERMS OF SNOWFALL WEDNESDAY NIGHT...A BRUTALLY
COLD NORTHWEST FLOW WILL KEEP MULTIPLE BANDS OF LAKE EFFECT IN PLACE
SOUTHEAST OF BOTH LAKES WHERE SEVERAL MORE INCHES OF SNOW SHOULD
ACCUMULATE.

ON THURSDAY...THE ARCTIC HIGH WILL DRIFT ACROSS THE TENNESSEE VALLEY
TO THE CAROLINAS...WHILE THE NEXT ROBUST SHORTWAVE OVER CENTRAL
CANADA WILL DIRECT THE NEXT ARCTIC FRONT TOWARDS THE GREAT LAKES.
THE LOWER BOUNDARY LAYER WINDS BETWEEN THESE FEATURES WILL BACK
DURING THE COURSE OF THE DAY...AND THIS WILL PUSH THE ONGOING
MULTIPLE BANDS OF LAKE EFFECT TO THE NORTH ACROSS BUFFALO AND
WATERTOWN. WHILE BOTH AREAS OF LAKE EFFECT WILL BENEFIT FROM A
GREATER FETCH...A LOWERING SUBSIDENCE INVERSION WILL WORK AGAINST
SIGNIFICANT ACCUMULATIONS. TEMPERATURES WILL BE SOME 5 TO 10 DEGREES
HIGHER THAN THE DAY BEFORE...BUT IT WILL STILL BE COLD WITH MAX
TEMPS GENERALLY IN THE TEENS.

AS THE STRONG SHORTWAVE PLUNGES SOUTHEAST ACROSS THE GREAT LAKES
THURSDAY NIGHT...RESIDUAL LAKE SNOWS NORTHEAST OF BOTH LAKES WILL
GIVE WAY TO SNOW SHOWERS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEW
YORK. WHILE SIGNIFICANT SNOW ACCUMULATIONS ARE NOT FORECAST FROM
THIS EVENT...GENERAL LIFT FROM WARM ADVECTION BELOW H7 SHOULD BE
ABLE TO PRODUCE AN INCH OR TWO ACCUMULATION FOR MOST AREAS.

THE NEXT ARCTIC FRONT WILL THEN SWEEP ACROSS THE REGION DURING THE
DAY FRIDAY. THE DYNAMICS ASSOCIATED WITH THIS FROPA DO NOT APPEAR TO
BE AS ROBUST AS ITS PREDECESSOR FROM WEDNESDAY...BUT SNOW SHOWERS
WILL STILL BE LIKELY WITH ITS PASSAGE. THE FLOW MAY BE A LITTLE MORE
WESTERLY AS WELL...SO UPSTREAM PRIMING FROM LAKE HURON MAY EFFECT A
LARGER PORTION OF THE SOUTHERN TIER WITH SOME LAKE ENHANCEMENT ALSO
EXPECTED EAST OF LAKE ONTARIO...AND IN PARTICULAR ACROSS THE TUG
HILL.

THE LAKE SNOWS WILL LIKELY INTENSIFY EAST OF LAKE ONTARIO FRIDAY
NIGHT AS THE VARIOUS GUIDANCE PACKAGES ARE SUGGESTING THAT THE
BACKING LOW LEVEL WINDS WILL ESTABLISH AN UPSTREAM CONNECTION TO
GEORGIAN BAY. TEMPERATURES FRIDAY NIGHT SHOULD ONCE AGAIN DROP INTO
THE SINGLE DIGITS FOR A LARGE PORTION OF THE FORECAST AREA.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
WHILE TEMPERATURES WILL REMAIN BELOW NORMAL ACROSS WESTERN AND NORTH
CENTRAL NEW YORK DURING THIS PERIOD...THE COLD WILL NOT BE NEARLY AS
HARSH AS SOME OF THE DAYS LEADING UP TO THIS. THE SUBTLE WARMING
WILL COME AS A RESULT OF A WEAKENING OF THE POLAR VORTEX OVER HUDSON
BAY...WHICH WILL ALLOW FOR HGT RISES ACROSS THE LOWER 48. THIS IN
TURN WILL ALLOW FOR SOME MIXING OF MORE MODERATE PACIFIC BASED AIR
ACROSS THE LOWER GREAT LAKES AND OHIO VALLEY.

AS WE OPEN THE WEEKEND...LINGERING ARCTIC AIR OVER THE LOWER GREAT
LAKES WILL KEEP SOME LAKE SNOWS IN PLACE EAST OF BOTH LAKES. THIS
WILL ESPECIALLY BE THE CASE EAST OF LAKE ONTARIO WHERE ON GOING
MODERATE TO HEAVY SNOW WILL STILL BE POSSIBLE IN THE VCNTY OF THE
TUG HILL.

GRADUAL WARM ADVECTION AND A BACKING OF THE LOW LEVEL FLOW WILL
WEAKEN THE LAKE SNOWS AND EASE THEM TO THE NORTH SATURDAY NIGHT AND
SUNDAY. INSIGNIFICANT SNOW ACCUMULATIONS ARE FORECAST AT THIS POINT.
TEMPERATURES SUNDAY AND MONDAY WILL EXPECTED TO CLIMB WELL INTO THE
20S...WITH THE GENESEE VALLEY AND SRN TIER VALLEYS PUSHING TOWARDS
THE FREEZING MARK.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
BANDS OF HEAVY LAKE EFFECT SNOW WILL CONTINUE TO PRODUCE VLIFR
TONIGHT EAST AND NORTHEAST OF BOTH LAKES. OFF LAKE ERIE THIS WILL
FOCUS JUST SOUTH OF KBUF THROUGH 06Z...THEN SHIFT FARTHER SOUTH INTO
THE WESTERN SOUTHERN TIER AND TOWARDS KJHW LATE TONIGHT AND
WEDNESDAY MORNING. OFF LAKE ONTARIO...THE MODERATE TO HEAVY SNOW
WILL REMAIN IN THE VICINITY OF KART THROUGH MUCH OF THE NIGHT BEFORE
MOVING RAPIDLY SOUTH LATE TONIGHT.

AN ARCTIC FRONT WILL DROP SOUTH ACROSS THE REGION EARLY WEDNESDAY
MORNING. THIS WILL ESSENTIALLY PICK UP THE LAKE ONTARIO LAKE EFFECT
BAND AND MOVE IT QUICKLY SOUTH ACROSS MUCH OF THE REGION IN THE FORM
OF A FAST MOVING SNOW SQUALL...COMPLETE WITH HEAVY SNOW AND POSSIBLY
EVEN A FEW RUMBLES OF THUNDER. THIS MAY PRODUCE AN HOUR OR SO OF
HEAVY SNOW AT KROC-KIAG-KBUF DURING THE MORNING PUSH WITH CONDITIONS
BRIEFLY DROPPING BELOW MINIMUMS.

BY MID TO LATE MORNING MULTIPLE BANDS OF WEAKER LAKE EFFECT SNOW
WILL BE WIDESPREAD SOUTHEAST OF BOTH LAKES WITH AREAS OF IFR IN
LIGHT TO MODERATE SNOW AND BLOWING SNOW.

OUTLOOK...
THURSDAY...IFR IN LAKE EFFECT SNOW EAST AND NORTHEAST OF THE
LAKES...MAINLY VFR ELSEWHERE.
FRIDAY...MVFR/IFR...WITH LAKE EFFECT SNOW EAST OF THE LAKES AND SOME
SNOW LIKELY ELSEWHERE.
SATURDAY...MAINLY VFR...WITH A CHANCE OF SNOW SHOWERS/MVFR EAST OF
THE LAKES.

&&

.MARINE...
ADVISORY LEVEL WINDS ARE EXPECTED TO CONTINUE ACROSS LAKES ERIE AND
ONTARIO THROUGH AT LEAST SATURDAY...AND THUS A SMALL CRAFT ADVISORY
REMAINS IN EFFECT. WINDS NEAR GALE STRENGTH /30KTS OR SO/ ARE
EXPECTED TONIGHT INTO WEDNESDAY MORNING...BUT EXPECT THESE WILL
REMAIN JUST SUB-GALE LEVEL. BITTER COLD TEMPERATURES WILL COMBINE
WITH THESE WINDS TO PRODUCE A SIGNIFICANT ICING THREAT ON BOTH LAKES
FROM TONIGHT THROUGH THE DAY WEDNESDAY...THUS A HEAVY FREEZING SPRAY
WARNING HAS BEEN ISSUED WITH THIS UPDATE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING UNTIL 10 AM EST WEDNESDAY FOR
     NYZ006>008-012-019-020-085.
     WIND CHILL ADVISORY FROM 10 AM WEDNESDAY TO 10 AM EST THURSDAY
     FOR NYZ001>006-010>014-019>021-085.
     WIND CHILL WARNING FROM 3 PM WEDNESDAY TO 10 AM EST THURSDAY
     FOR NYZ007-008.
     LAKE EFFECT SNOW ADVISORY FROM 6 AM WEDNESDAY TO 4 AM EST
     THURSDAY FOR NYZ003>005.
     LAKE EFFECT SNOW ADVISORY UNTIL 10 AM EST WEDNESDAY FOR NYZ010-
     011.
MARINE...HEAVY FREEZING SPRAY WARNING FROM 3 AM WEDNESDAY TO MIDNIGHT
         EST WEDNESDAY NIGHT FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 4 PM EST SATURDAY FOR LEZ040-
         041.
         HEAVY FREEZING SPRAY WARNING FROM 3 AM WEDNESDAY TO
         MIDNIGHT EST WEDNESDAY NIGHT FOR LOZ042>045-062>065.
         SMALL CRAFT ADVISORY UNTIL 4 PM EST SATURDAY FOR
         LOZ042>045.

&&

SYNOPSIS...CHURCH
NEAR TERM...CHURCH/HITCHCOCK
SHORT TERM...RSH/WCH
LONG TERM...RSH/WCH
AVIATION...HITCHCOCK
MARINE...CHURCH
Hazardous weather outlook, Jan 6, 7:07 PM EST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
707 PM EST TUE JAN 6 2015

NYZ007-008-080015-
JEFFERSON-LEWIS-
707 PM EST TUE JAN 6 2015

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY...
...WIND CHILL WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 10 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.
   WIND CHILL WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006-012-019-020-085-080015-
OSWEGO-WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
707 PM EST TUE JAN 6 2015

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.
   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003>005-080015-
MONROE-WAYNE-NORTHERN CAYUGA-
707 PM EST TUE JAN 6 2015

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 4 AM
EST THURSDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.
   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001-002-013-014-021-080015-
NIAGARA-ORLEANS-LIVINGSTON-ONTARIO-ALLEGANY-
707 PM EST TUE JAN 6 2015

...WIND CHILL ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ010-011-080015-
NORTHERN ERIE-GENESEE-
707 PM EST TUE JAN 6 2015

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.
   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-SLZ022-024-080015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
707 PM EST TUE JAN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND
SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-080015-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
707 PM EST TUE JAN 6 2015

...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 3 AM WEDNESDAY TO
MIDNIGHT EST WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAVY FREEZING SPRAY WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAVY FREEZING SPRAY WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ030-080015-
LOWER NIAGARA RIVER-
707 PM EST TUE JAN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jan 6, 8:14 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
814 PM EST TUE JAN 6 2015

NYZ010>012-085-070245-
ERIE NY-GENESEE NY-WYOMING NY-
814 PM EST TUE JAN 6 2015

...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT ERIE GENESEE AND WYOMING
COUNTIES THIS EVENING...

* AT 806 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 1
  TO 2 INCHES PER HOUR...AND VISIBILITY OF A QUARTER OF A MILE OR
  LESS. THIS LAKE EFFECT SNOW BAND WAS LOCATED ACROSS CENTRAL
  ERIE SOUTHWESTERN GENESEE AND NORTHWESTERN WYOMING COUNTIES. THE
  SNOW BAND WILL PUSH NORTH A FEW MILES THIS EVENING BEFORE
  BEGINNING TO SETTLE BACK SOUTH TOWARD THE SOUTHERN TIER AFTER 10PM.

* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
  EDEN AND HAMBURG...
  NORTH BOSTON AND BOSTON...
  BLASDELL...
  ORCHARD PARK AND EAST AURORA...
  ELMA AND MARILLA...
  ALDEN AND CORFU...
  PEMBROKE AND BATAVIA...
  ALEXANDER AND ATTICA...

* THE STRONG WINDS WILL COMBINE WITH THE INTENSE COLD TO PRODUCE
  WIND CHILL VALUES OF NEAR ZERO.

DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.

LAT...LON 4265 7907 4270 7906 4271 7899 4278 7886
      4286 7888 4305 7821 4305 7807 4268 7826
      4256 7914 4259 7914

SMITH
Special weather statement, Jan 6, 8:23 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
823 PM EST TUE JAN 6 2015

NYZ006>008-070215-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
823 PM EST TUE JAN 6 2015

...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT SOUTHERN JEFFERSON AND
LEWIS TO NORTHERN OSWEGO COUNTIES THIS EVENING...

* AT 813 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 2
  INCHES PER HOUR...AND VISIBILITY OF A QUARTER OF A MILE OR LESS.
  THIS LAKE EFFECT SNOW BAND WAS LOCATED FROM HENDERSON BAY TO
WATERTOWN AND FOR DRUM. THE SNOW BAND WILL SETTLE SOUTH THROUGH 10PM.

* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
  SACKETS HARBOR...
  WATERTOWN AND FORT DRUM...
  CALCIUM AND BARNES CORNERS...
  ADAMS AND COPENHAGEN...
  MANNSVILLE AND WORTH...

THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 38 AND 48.

DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.

LAT...LON 4362 7621 4380 7624 4384 7631 4387 7631
      4391 7622 4390 7620 4387 7621 4390 7614
      4394 7615 4398 7622 4392 7638 4421 7554
      4414 7537 4388 7529

SMITH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 7:06 PM ESTWind Chill WarningBUFJefferson, Lewis39 hr
Jan 6, 8:14 PM ESTSpecial Weather StatementBUFErie, Genesee91 min
Jan 6, 9:57 PM ESTSpecial Weather StatementBUFErie48 min
Jan 6, 11:12 PM ESTSpecial Weather StatementBUFErie63 min
Jan 7, 7:09 AM ESTSpecial Weather StatementBUFErie, Genesee, Wyoming51 min
Jan 7, 7:18 AM ESTSpecial Weather StatementBUFLivingston, Ontario57 min
Jan 7, 3:47 PM ESTLake Effect Snow WatchBUFCattaraugus, Chautauqua, Erie, Genesee, Jefferson, Lewis and 2 more12 hr

Nearby

Special Weather Statements in New York, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.